Skip to content
My WebMD Sign In, Sign Up
graves to hypo
avatar
Michele00038 posted:
I had graves, then rai and it has been two years and they still cant get my levels correct. I went from 88 to 100 to 112 to 137. 112 i was still hypo and 137 my levels were good but i was shaking, nervous and had a throbbing headache, so now i am going to try 125 and see if i stay within the levels and not have any symptoms. Also my eyes are still puffy, this hasn't gone away. It is so frustrating.
Reply
 
avatar
DOGDANCING_TCOS responded:
I hear you. So sorry your having to ride the dose-o-coaster.

Some people have had luck with alternating doses. Like ____mcg on mon-wed-fri and _____mcg on the other days.

Wouldn't hurt to ask Endo if that is a viable option.
 
avatar
Michele00038 replied to DOGDANCING_TCOS's response:
was doing that for a bit with 88 and 100. it seems like i adjust do well for a bit and then my body says hhmmm, i want to throw everything off, uurrgghh. I just love having puffy swollen skin and a rapid heart beat at the same time.


Spotlight: Member Stories

Diagnosed with HypoThyroid 13 years ago.. and then again recently Currently on 50mcg of Synthroid and attempting to lose weight and feel NORMAL agai...More

Helpful Tips

Taking Synthroid -
I usually don't take with food and I take mine first thing in the morning with my coffee & then wait at least 30 mins for bkfst. ... More
Was this Helpful?
11 of 20 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.